zbMATH — the first resource for mathematics

Stability conditions for a class of neutral systems with multiple time delays. (English) Zbl 0973.34066
The authors give delay-dependent and delay-independent criteria for the global uniform asymptotic stability of the autonomous neutral delay differential system \[ \dot x(t)= Ax(t)+ \sum^m_{k=1} [B_kx(t- h_k)+ C_k\dot x(t- h_k)], \] where \(h_k\), \(k= 1,\dots, m\), are nonnegative constants and \(A\) and each \(B_k\) and \(C_k\) are \(n\times n\)-matrices with real entries.

34K20 Stability theory of functional-differential equations
34K40 Neutral functional-differential equations
Full Text: DOI
[1] Callier, F.; Desoer, C., Linear system theory, (1991), Springer-Verlag New York
[2] Hale, J.K.; Lunel, S.M.Verduyn, Introduction to functional differential equations, (1993), Springer-Verlag New York
[3] Hui, G.D.; Hu, G.D., Simple criteria for stability of neutral systems with multiple delays, Internat. J. systems sci., 28, 1325-1328, (1997) · Zbl 0899.93031
[4] Kolmanovskii, V.B.; Nosov, V.R., Stability of functional differential equations, (1986), Academic Press London · Zbl 0593.34070
[5] Kuang, Y., Delay differential equations with applications in population dynamics, (1993), Academic Press Boston · Zbl 0777.34002
[6] Niculescu, S.I.; Neto, A.T.; Dion, J.M.; Dugard, L., Delay-dependent stability of linear systems with delayed state: an LMI approach, Proceedings of the 34th conference on decision and control, (1995), p. 1495-1496
[7] Sun, Y.J.; Hsieh, J.G.; Hsieh, Y.C., Exponential stability criterion for uncertain retarded systems with multiple time-varying delays, J. math. anal. appl., 201, 430-446, (1996) · Zbl 0865.93050
[8] Sun, Y.J.; Lee, C.T.; Hsieh, J.G., Sufficient conditions for the stability of interval systems with multiple time-varying delays, J. math. anal. appl., 207, 29-44, (1997) · Zbl 0890.93071
[9] Xu, D.Y.; Xu, Z.F., Stability analysis of linear delay-differential systems, Control theory adv. tech., 7, 629-642, (1991)
[10] Wang, S.S.; Lee, C.H.; Hung, T.H., New stability analysis of systems with multiple time delays, Proceedings of the 1991 American control conference, (1991), p. 1703-1704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.